# SDR FDEA201704091125

- Difficulty date: April 9, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 30,075 hours, 16,407 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327027800200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 252WH HAS MISSING INSERTS AND CRACK. FABRICATED FLOOR PANEL 252WH ON T17/1268644 IAW SRZ 25-005, CLASSIFIED AS CAT "A" AND MAJOR REPAIR.
